# SDR SWAA2021082395457

- Difficulty date: July 16, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 827 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 827 AT LEVEL S-25R BELOW THRESHOLD AFT CARGO COMPARTMENT ; 2021-325888 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22;; [02] REPLACED ANGLE SUPPORT AND FASTENERS LOC. AT BS 827 AT LEVEL STR. 25R BELOW THRESHOLD AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02 ITEM 9 DWG #146A8120 REV. E; [03] REPLACED ANGLE SUPPORT AND FASTENERS LOC. AT BS 827 AT LEVEL STR. 25R BELOW THRESHOLD AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02 ITEM 9 DWG #146A8120 REV. E; [04] COMPLETED TASK RII
